# SDR USAA001016

- Difficulty date: July 20, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER TIE CLIP CRACKED .250 INCH, STRINGER 13R TIE CLIP FORWARD OUTBOARD HOLE STATION 867.  REMOVED AND REPLACED STRINGER TIE CLIP PER SRM 51-10-2.  (M)
